Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hyperbolic cone-manifolds with large cone-angles

Juan Souto

Geometry & Topology 7 (2003) 789–797

arXiv: math.GT/0401003

Abstract

We prove that every closed oriented 3–manifold admits a hyperbolic cone–manifold structure with cone–angle arbitrarily close to 2π.

Keywords
hyperbolic cone–manifold, Kleinian groups
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 30F40, 57M60
References
Forward citations
Publication
Received: 3 June 2003
Accepted: 13 November 2003
Published: 28 November 2003
Proposed: Jean-Pierre Otal
Seconded: David Gabai, Benson Farb
Authors
Juan Souto
Mathematisches Institut
Universität Bonn
Beringstr. 1
53115 Bonn
Germany